# SDR SIMA201807132003

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 31,205 hours, 28,275 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY INDICATION ON BOTH ENGINES AND TOTAL FUEL INDICATED INCREASED AND DECREASED UP TO 900 POUNDS. THE FUEL IMBALANCE MESSAGE APPEARED AND DISAPPEARED MULTIPLE TIMES DURING FLIGHT. PERFORMED FUEL BALANCE (WING TRANSFER) IAW AMM 28-10-00. NO FURTHER IMBALANCE NOTED. OPS CHECK FUEL IND IAW AMM 28-14-00. OPS CHECK GOOD ALSO RAN ENGINES IAW GHC NO DEFECTS NOTED.
